8 doctors weighed in:

Does an MRI with an injection painful the next day?

8 doctors weighed in
2 doctors agree

In brief: No

No.

In brief: No

No.
Dr. Arnold Friedman
Dr. Arnold Friedman
Thank
Dr. Michael Korona
Radiology - Interventional
1 doctor agrees

In brief: No

No.

In brief: No

No.
Dr. Michael Korona
Dr. Michael Korona
Thank
Dr. Yash Khanna
Family Medicine
1 doctor agrees

In brief: Mri with injection

Normaly no, unless there is extra bleeding at site of injection and as a result there is swelling and discomfort, it is not really painful.

In brief: Mri with injection

Normaly no, unless there is extra bleeding at site of injection and as a result there is swelling and discomfort, it is not really painful.
Dr. Yash Khanna
Dr. Yash Khanna
Thank
Dr. Peter Nefcy
Radiology

In brief: Not usually

Usually, there is no pain at the site of injection the next day after an MRI study.
Occasionally, the injection site may nick or injure a blood vessel, resulting in some bleeding under the skin called a hematoma, and this may be painful. And the contrast can leak out of the vein with injection, which usually causes pain and swelling the same day. Treat with NSAID, heat, and maybe a mild ace wrap.

In brief: Not usually

Usually, there is no pain at the site of injection the next day after an MRI study.
Occasionally, the injection site may nick or injure a blood vessel, resulting in some bleeding under the skin called a hematoma, and this may be painful. And the contrast can leak out of the vein with injection, which usually causes pain and swelling the same day. Treat with NSAID, heat, and maybe a mild ace wrap.
Dr. Peter Nefcy
Dr. Peter Nefcy
Thank
Get help from a real doctor now
Dr. Vicken Poochikian
Board Certified,
39 years in practice
2M people helped
Continue
108,000 doctors available
Read more answers from doctors